# SDR HNAA2015041000125

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 49,226 hours, 58,681 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL FOR APPROXIMATELY 5 SECONDS.  NR 1 AND 2 STALL SYSTEM CAUTION LIGHT ILLUMINATED INTERMITTENTLY. CREW POWERED DOWN ACFT FOR APPROXIMATELY 5 MINUTES SYS,  OPS CHECKED, OPS AND SELF TEST NORMAL ON POWER UP.  PERFORMED WC 27-30-08Q, STICK PUSHER AND SWAP COMPUTER TEST AND PRESSURE INDICATION CHECK. NO DEFECTS NOTED AT THIS TIME.
